# SDR ABXA9800596

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4751643
- Condition: Cracked
- Location: Bs 717
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END FITTING ON LONGERON INTERCOSTAL AT STATION 717, LONGERON 14L IS CRACKED.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
